shuji_saito

Publications

  1. [16a]   B. Kahn, S. Saito and T. Yamazaki, Reciprocity sheaves, I,
    Compositio Math. 152 , no. 9 (2016), 1851--1898
  2. |PDF|
  3. [16b]   M. Kerz and S. Saito, Chow group of 0-cycles with modulus and higher dimensional class field theory,
    Duke Math. J. 165 , no. 15 (2016), 2811--2897
  4. |PDF|
  5. [16c]   S. Kelly and S. Saito, Weight homology of motives,
    to appear in Internatinal Math. Research Notices
  6. |PDF|
  7. [16d]   K. R"ulling and S. Saito, Higher Chow groups with modulues and relative Milnor K-theory,
    to appear in Trans. AMS
  8. |PDF|
  9. [14a]  S. Saito and K. Sato, Zero-cycles on varieties over p-adic fields and Brauer groups,
    Ann. Sci. Ecole Norm. Sup. 47 (2014), 505--537
  10. |PDF|
  11. [14b]   M. Kerz and S. Saito, Lefschetz theorem for abelian fundamental group with modulus,
    Algebra and Number Theory, 8 (2014), 689--702
  12. |PDF|
  13. [14c]  U. Jannsen, S. Saito and K. Sato, Etale duality for constructible sheaves on arithmetic schemes,
    J. Reine Angew. 688 (2014), 1--65
  14. |PDF|
  15. [13]   M. Kerz and S. Saito, Cohomologicla Hasse principle and resolution of quotient singularities,
    New York J. Math. 19 (2013), 597--645
  16. |PDF|
  17. [12a]   M. Kerz and S. Saito, Cohomological Hasse principle and motivic cohomology of arithmetic schemes,
    Publ. Math. IHES 115 (2012), 123--183
  18. |PDF|
  19. [12b]   U. Jannsen and S. Saito, Bertini theorems and Lefschetz pencils over discrete valuation rings, with applications to higher class fileld theory,
    J. of Algebraic Geometry 21 (2012), 683--705
  20. |PDF|
  21. [11]   S. Saito, Cohomological Hasse principle and motivic cohomology of arithmetic schemes,
    Proceedings of the International Congress of Mathematicians, Hyderabad, India, 2010.
  22. |PDF|
  23. [10a]   S. Saito and K. Sato, A finite theorem for zero-cycles over p-adic fields,
    Annals of Mathematics 172 (2010), 593--639
  24. |PDF|
  25. [10b]   S. Saito and K. Sato, A p-adic regulator map and finiteness results for arithmetic schemes,
    Documenta Math. Extra Volume: Andrei A. Suslin's Sixtieth Birthday (2010), 525-594
  26. |PDF|
  27. [10c]  S. Saito, Recent progress on the Kato conjecture,
    in: Quadratic forms, linear algebraic groups, and cohomology, Developments in Math. 18 (2010), 109--124
  28. |PDF|
  29. [08a]   M. Asakura and S. Saito, Maximal components of Noether-Lefschetz locus for Beilinson-Hodge cycles,
    Math. Annalen 341 (2008), 169--199
  30. |PDF|
  31. [08b]   M. Asakura and S. Saito, Surfaces over a p-adic field with infinite torsion in the Chow group of 0-cycles,
    Algebra and Number Theory 1 (2008), 163--181
  32. |PDF|
  33. [07a]   J. Lewis and S. Saito, Algebraic cycles and Mumford-Griffiths invariants,
    Amer. J. Math. 129 (2007), 1449-1499
  34. |PDF|
  35. [07b]   M. Asakura and S. Saito, Beilinson's Hodge conjecture with coefficient for open complete intersections, in: Algebraic cycles and Motives Volume 2 (for J. Murre's 75--th Birthday)
    London Math. Society Lecture Note Series 344 (2007), 3--37
  36. |PDF|
  37. [06a]   M. Asakura and S. Saito, Noether-Lefschetz locus for Beilinson-Hodge cycles I,
    Math. Zeit. 252 (2006), 251--237
  38. [06b]   M. Asakura and S. Saito, Generalized Jacobian rings for open complete intersections,
    Math. Nachr. 279 (2006), 251--237
  39. [04]   S. Saito, Beilinson's Hodge and Tate conjectures, in: Transcendental Aspects of Algebraic Cycles,
    London Math. Society Lecture Note Series 313 (2004), 276--289
  40. [03a]   S. M"uller-Stach and S. Saito, On K_1 and K_2 of algebraic surfaces,
    K-Theory 30 (2003), 37--69
  41. [03b]   U. Jannsen and S. Saito, Kato homology of arithmetic schemes and higher class field theory over local fields,
    Documenta Math. Extra Volume: Kazuya Kato's Fiftieth Birthday, (2003), 479--538
  42. [02a]   S. Saito, Higher normal functions and Griffiths groups,
    J. of Algebraic Geometry 11 (2002), 161-201
  43. [02b]   S. Saito, Infinitesimal logarithmic Torelli problem for degenerating hypersurfaces in P^n, in: Algebraic Geometry 2000, Azumino,
    Advanced Studies in Pure Math. 36 (2002), 401--434
  44. [00a]   S. Saito, Motives, Algebraic Cycles and Hodge theory, in: The Arithmetic and Geometry of Algebraic Cycles,
    CRM Proceedings and Lecture Notes 24 (2000), 235--253, American Mathematical Society
  45. [00b]   S. Saito, Motives and Filtrations on Chow groups, II, in: The Arithmetic and Geometry of Algebraic Cycles,
    NATO Science Series 548 (2000), 321--346, Kluwer Academic Publishers
  46. [96a]   S. Saito, Motives and Filtrations on Chow groups,
    Invent. Math. 125 (1996), 149--196
  47. [96b]   A. Langer and S. Saito, Torsion zero-cycles on the self-product of a modular elliptic curve,
    Duke Math. J. 85 (1996), 315--357
  48. [96c]   J.-L. Colliot-Th'el`ene and S. Saito, Z'ero-cycles sur les vari'et'es p-adiques et groupe de Brauer,
    Internatinal Math. Research Notices 4 (1996), 151--160
  49. [95]   S. Saito and R. Sujatha, A finiteness theorem for cohomology of surfaces over p-adic fields and an application to Witt groups,
    Proceedings of Symposia in Pure Math. 58 Part II (1994), 403--416, AMS
  50. [94]   S. Saito, Cohomological Hasse principle for a threefold over a finite field, in: Algebraic K-theory and Algebraic Topology,
    NATO ASI Series, 407 (1994), 229--241, Kluwer Academic Publishers
  51. [93]   S. Saito, A global duality theorem for varieties over global fields, in: Algebraic K-theory: Connections with Geometry and Topology,
    NATO ASI Series, 279 (1993), 425--444, Kluwer Academic Publishers
  52. [91a]   S. Saito, Torsion zero-cycles and etale homology of singular schemes,
    Duke Math. J. 64 (1991), 71-83
  53. [91b]   S. Saito, On the cycle map for torsion algebraic cycles of codimension two,
    Invent. Math. 106 (1991), 443--460
  54. [89a]   S. Saito, Arithmetic theory on an arithmetic surface,
    Ann. of Math. 129 (1989), 547--589
  55. [89b]   S. Saito, Some observations on motivic cohomologies of arithmetic schemes,
    Invent. Math. 98 (1989), 371--414
  56. [87a]   K. Kato, S. Saito and T. Saito, General fixed point formula for an algebraic surface
    and the theory of Swan representations for two-dimensional local rings,

    Amer. J. Math. 109 (1987), 1009--1042
  57. [87b]   K. Kato, S. Saito and T. Saito, Artin Characters for algebraic surfaces,
    Amer. J. Math. 109 (1987), 49--76
  58. [87c]   S. Saito, Class field theory for two dimensional local rings, in: Galois Representations and Arithmetic Geometry,
    Advanced Studies in Pure Math. 12 (1987), 343-373
  59. [86a]   S. Saito, Arithmetic on two dimensional local rings,
    Invent. Math. 85 (1986), 379--414
  60. [86b]   K. Kato and S. Saito, Global class field theory of arithmetic schemes,
    Contemporary Math. 55 (1986), 255--331
  61. [85a]   S. Saito, Unramified class field theory of arithmetical schemes,
    Ann. of Math. 121 (1985), 251--281
  62. [85b]   S. Saito, Class field theory for curves over local fields,
    Journal Number Theory 21 (1985), 44--80
  63. [85c]   K. Kato and S. Saito, Unramified class field theory of arithmetical surfaces,
    Ann. of Math. 118 (1985), 241--275
  64. [84]   S. Saito, Functional equations of L-functions of varieties over finite fields,
    J. Fac. Sci. Univ. of Tokyo, Sec. IA 31 (1984), 287--296
  65. [83]   K. Kato and S. Saito, Two dimensional class field theory, in: Galois groups and Their Representations,
    Advanced Studies in Pure Math. 2 (1983), 103--152